Show simple item record

Nonlinear Partial Differential Equations on Graphs

dc.date.accessioned2019-10-24T15:32:06Z
dc.date.available2019-10-24T15:32:06Z
dc.date.issued2017
dc.identifier.urihttp://publications.mfo.de/handle/mfo/3592
dc.description.abstractOne-dimensional metric graphs in two and three-dimensional spaces play an important role in emerging areas of modern science such as nano-technology, quantum physics, and biological networks. The workshop focused on the analysis of nonlinear partial differential equations on metric graphs, especially on the bifurcation and stability of nonlinear waves on complex graphs, on the justification of Kirchhoff boundary conditions, on spectral properties and the validity of amplitude equations for periodic graphs, and the existence of ground states for the NLS equation with and without potential.
dc.titleNonlinear Partial Differential Equations on Graphs
dc.identifier.doi10.14760/OWR-2017-29
local.series.idOWR-2017-29
local.subject.msc35
local.subject.msc81
local.sortindex1032
local.date-range18 Jun - 24 Jun 2017
local.workshopcode1725b
local.workshoptitleNonlinear Partial Differential Equations on Graphs
local.organizersReika Fukuizumi, Sendai; Jeremy Marzuola, Chapel Hill; Dmitry Pelinovsky, Hamilton; Guido Schneider, Stuttgart
local.report-nameWorkshop Report 2017,29
local.opc-photo-id1725b
local.publishers-doi10.4171/OWR/2017/29
local.ems-referenceFukuizumi Reika, Marzuola Jeremy, Pelinovsky Dmitry, Schneider Guido: Nonlinear Partial Differential Equations on Graphs. Oberwolfach Rep. 14 (2017), 1805-1868. doi: 10.4171/OWR/2017/29


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record